Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Ask Scarleteen » very light almost non existent period 2 days after fooling around with boyfriend

 - UBBFriend: Email this page to someone!    
Author Topic: very light almost non existent period 2 days after fooling around with boyfriend
newbie12
Neophyte
Member # 43647

Icon 1 posted      Profile for newbie12     Send New Private Message       Edit/Delete Post 
So I just started my period yesterday, i had light bleeding like usual and bad cramps as usual. but today i havent gotten a heavier flow, wich i usually do, i dont have any cramps at all, and the little blood that does come out is brown. two days ago my boyfriend and i fooled around and laid on top of eachother naked while kissing, he wore a condom tho, but we havent had sex yet. I am extremely paranoid that i am pregnant. is that possible? and yesterday when i hade the cramp I also had a four hour softball pracatice. please please help :s im paranoid. [Frown]

--------------------
newbie12

Posts: 9 | From: california | Registered: Aug 2009  |  IP: Logged | Report this post to a Moderator
Karybu
Scarleteen Volunteer
Member # 20094

Icon 1 posted      Profile for Karybu     Send New Private Message       Edit/Delete Post 
From what you've described, I don't see that you've had a pregnancy risk. Too, pregnancy doesn't happen that fast - it takes about a week to ten days for fertilisation to happen and the fertilised egg to implant.

Sometimes periods take a while to get started, and it's not unusual to have a bit of a wonky cycle every now and again. Have you been exercising more than usual lately? Changed your diet at all, or lost weight? Stressing about anything? All of those things can contribute to a period being lighter than usual.

--------------------
"Another world is not only possible, she is on her way. On a quiet day, I can hear her breathing." -Arundhati Roy

Posts: 5799 | From: Canada/Australia | Registered: Sep 2004  |  IP: Logged | Report this post to a Moderator
newbie12
Neophyte
Member # 43647

Icon 1 posted      Profile for newbie12     Send New Private Message       Edit/Delete Post 
yes i have been practicing harder in softball. And very stressed, I am a senior in high school so I have a lot of things going on with college stuff. would it cause it to be a brownish color instead of red? and make mycramps go away too??? i also thought that because i am on the pilll my periods would be more regular

--------------------
newbie12

Posts: 9 | From: california | Registered: Aug 2009  |  IP: Logged | Report this post to a Moderator
newbie12
Neophyte
Member # 43647

Icon 1 posted      Profile for newbie12     Send New Private Message       Edit/Delete Post 
yes i have been practicing harder in softball. And very stressed, I am a senior in high school so I have a lot of things going on with college stuff. would it cause it to be a brownish color instead of red? and make mycramps go away too??? i also thought that because i am on the pilll my periods would be more regular

--------------------
newbie12

Posts: 9 | From: california | Registered: Aug 2009  |  IP: Logged | Report this post to a Moderator
Stephanie_1
Scarleteen Volunteer
Member # 36725

Icon 1 posted      Profile for Stephanie_1     Send New Private Message       Edit/Delete Post 
Depending on how long you've been on the pill, your body may still be getting used to the hormones. And even for women on the pill missed periods do happen. If you've been practicing long hours with softball and have been stressed that can definately cause the changes you've noticed.

Missing a period or even two isn't a huge deal, unless there's a chance of pregnancy which there wasn't a risk that I see. If you start to miss periods frequently though, you'll want to just check in with your doctor.

--------------------
"Sometimes the majority only means that all the fools are on the same side" ~Anon

Posts: 3429 | From: Pennsylvania | Registered: Jan 2008  |  IP: Logged | Report this post to a Moderator
newbie12
Neophyte
Member # 43647

Icon 1 posted      Profile for newbie12     Send New Private Message       Edit/Delete Post 
I have been on the pill since... january? i think. but i did stop using it for a short period of time. and now i am on my second month of using it again. Is that a factor? and today is the third day of my period and for about a hour i actually had a regular flow, but when i went home to change my tampon i had no more bleeding, and no cramps. and now i have very little spotting? is this somthing that you have heard of before? Its odd, but now i am not worrried about a risk of pregnacy because my boyfriend and I are always careful, but its still strange... anything that I should tell my doctor about?

--------------------
newbie12

Posts: 9 | From: california | Registered: Aug 2009  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen